Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 9, Number 4  


The compact approximation principle in the theory of approximation methods
G. M. Vainikko
739
The construction of operation $P$ in the $KP$-method
V. I. Lebedev
762
Estimates of round-off errors in the solution of a system of conditional equations
V. I. Gordonova
775
A general method of minimization for nonsmooth extremal problems
E. S. Levitin
783
The conjugate gradient method in extremal problems
B. T. Polyak
807
A transformation for implicit extremal problems
U. Raitums
822
A certain inverse problem for a nonlinear equation
N. A. Tikhonov
830
On the optimization of the methods for solving boundary value problems in the presence of a boundary layer
N. S. Bakhvalov
841
The convergence of the Bazley–Fox process, and an estimate of the rate of this convergence
L. T. Poznyak
860
The asymptotic theory of certain differential-difference equations and its applications
H. È. Èl' Nadi
873
Difference schemes with a splitting operator for systems of differential equations of mixed type
S. Piasta
884
A certain method for constructing the solution of equations of Prandtl type in the neighborhood of points where the analyticity of the boundary conditions is absent
Yu. A. Dem'yanov
894
Transonic flows behind a detached shock wave
O. M. Belotserkovskii, È. G. Shifrin
908

Scientific communications
The asymptotic distribution of round-off errors in the factorization of a matrix and in the solution of systems of equations
V. V. Voevodin
932
The method of reduction as applied to a certain infinite system of equations
A. A. Kirilenko, S. A. Masalov
934
On the theory of the Fresnel integral
A. A. Tuzhilin
938
Minimization of functionals depending on a parameter
V. I. Èskin
944
The stability of the method of quasireversibility in the solution of ill posed evolution equations
Yu. E. Boyarintsev, V. G. Vasil'ev
951
Completely conservative difference schemes
Yu. P. Popov, A. A. Samarskii
953
Equivalent regularizations of the problem of scattering at a singular potential
A. A. Arsen'ev
959
Calculation of the steady-state motion of a beam of charged particles in external fields
B. I. Volkov
961
Decidability of a class of grammars
V. Š. Kaufman
967

Scientific information
Handbook of numerical methods and applications: L. G. Kelly. XIV+354 p. Addison Wesley, Reading (Mass.), 1967
N. P. Zhidko
974
The laws of large numbers: P. Révész. 176 pp. Acad. Kiado, Budapest, 1967
V. N. Tutubalin
975
Geometric programming – theory and application: R. J. Duffin, E. L. Peterson and C. M. Zener. XI+278 p. John Wiley and Sons, Inc., New York–London–Sydney, 1967
Yu. A. Filippov
976
Probability: J. R. Gray. VIII+267 p. Oliver and Boyd, Ltd., Edinburgh and London, Intersci. Publs. Inc., a div. of John Wiley and Sons, Inc.
P. I. Kuznetsov
977
Mathematische statistik, rine einfuhrung in theorie und methoden: H. Witting. 244 p. B. C. Teubner, Stuttgart, 1966
G. I. Kirienko
977
Fields and/or particles: D. K. Sen. X+139 p. Academic Press Inc., London, 1968
Yu. P. Pyt'ev
978
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021